# SDR SWAA2017012411427

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 37,280 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT INOP AT ROW 16.  REPAIRED LIGHT PER MM.
